"Spatial Isomorphisms of Algebras of Truncated Toeplitz Operators" by William T. Ross, Stephan Ramon Garcia et al.
 

DOI

10.1512/iumj.2010.59.4549

Abstract

We examine when two maximal abelian algebras in the truncated Toeplitz operators are spatially isomorphic. This builds upon recent work of N. Sedlock, who obtained a complete description of the maximal algebras of truncated Toeplitz operators.

Document Type

Article

Publication Date

2010

Publisher Statement

Copyright © 2010 Indiana University Mathematics Journal. This article first appeared in Indiana University Mathematics Journal 59:6 (2010), 1971-2000.

The definitive version is available at: http://www.iumj.indiana.edu/IUMJ/FULLTEXT/2010/59/4549

DOI: 10.1512/iumj.2010.59.4549

Full Citation:

Garcia, Stephan Ramon, William T. Ross, and Warren R. Wogen. "Spatial Isomorphisms of Algebras of Truncated Toeplitz Operators." Indiana University Mathematics Journal 59, no. 6 (2010): 1971-2000. doi:10.1512/iumj.2010.59.4549.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 7
  • Usage
    • Downloads: 54
    • Abstract Views: 3
  • Captures
    • Readers: 2
see details

Included in

Algebra Commons

Share

COinS